MAUDE Adverse Event Report: ROCHE DIAGNOSTICS TINA-QUANT HBALC GEN. 3; ASSAY, GLYCOSYLATED HEMOGLOBIN

ROCHE DIAGNOSTICS TINA-QUANT HBALC GEN. 3; ASSAY, GLYCOSYLATED HEMOGLOBIN
Catalog Number 05336163190
Medical Device Problem Codes High Test Results (2457); Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/21/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The serial number of the integra 400 plus analyzer is (b)(6).The field service engineer observed that the washing tower had an unusual overflow of droplets during the washing process.The investigation is ongoing.
 
Event or Problem Description
The initial reporter stated they received discrepant results for three patient samples tested with tina-quant hbalc gen.3 on a cobas integra 400 plus.The first sample initially resulted in an hba1c value of 6.52 % and it repeated as 7.33 %.The second sample initially resulted in an hba1c value of 14.02 % with a data flag and it repeated as 12.48 %.The third sample initially resulted in an hba1c value of 6.93 % on (b)(6) 2024 and it repeated as 7.5 %.
 
Additional Manufacturer Narrative
The field service engineer replaced the lamp and cleaned all light and cuvette paths.The work stations and mixing mechanisms were checked.Calibrations were performed and were acceptable.Following calibration, precision issues were improved.Controls were run and the results were acceptable.The service engineer indicated the lamp was unstable.The investigation could not identify a product problem.The issue is consistent with insufficient customer maintenance.

Brand Name
TINA-QUANT HBALC GEN. 3
Common Device Name
ASSAY, GLYCOSYLATED HEMOGLOBIN
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key18944815
Report Number1823260-2024-00832
Device Sequence Number8381815
Product Code LCP
UDI-Device Identifier04015630926275
UDI-Public04015630926275
Combination Product (Y/N)Y
Initial Reporter CountrySA
PMA/510(K) Number
K102914
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/03/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2025
Device Catalogue Number05336163190
Device Lot Number73376801
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/05/2024
Supplement Date Received by Manufacturer04/01/2024
Initial Report FDA Received Date03/20/2024
Supplement Report FDA Received Date04/03/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown